Low-field magneto-resistance in a regular fractal model

H. Rosenthal*, D. J. Bergman

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


The authors calculate the scaling behaviour of the magneto-resistance of a regular three-dimensional (3D) fractal network model in a weak magnetic field. The method used is a discretised version of a previously described continuum theory. Exponents are calculated that characterise the power-law dependence of both the transverse and the longitudinal magneto-resistance on the total size. Results are compared with a previously published prediction of scaling theory for the magneto-resistance near the percolation threshold.

Original languageEnglish
Article number027
Pages (from-to)3629-3636
Number of pages8
JournalJournal of Physics A: Mathematical and General
Issue number17
StatePublished - 1989


Dive into the research topics of 'Low-field magneto-resistance in a regular fractal model'. Together they form a unique fingerprint.

Cite this